# SDR UALA2011091905021

- Difficulty date: September 18, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,187 hours, 14,880 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60B924043
- Part serial: 109715553
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AFT FUEL BOOST PUMP ISSUE, FLIGHT DIVERTED.  LT AFT MAIN TANK FUEL PUMP FAILED LOW PRESS LIGHT AND EICAS MSG.  REPLACED LT AFT MAIN FUEL BOOST PUMP.  OPS CHECKED GOOD.
